# SDR DALA2022051703373

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 58,547 hours, 27,340 cycles
- System (JASC): 7170 · Engine Drains
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3272 DURING FLIGHT DIRTY SOCK SMELL IN COCKPIT CAUSING AIR TURN BACK. CORRECTIVE ACTION: OIL WETTING IN ENGINE HPC. REPLACED NUMBER 1 ENGINE. (2238276)
